medicine passing through bm's

Discussion in 'Chit Chat' started by hscjac, Sep 28, 2012.

  1. hscjac

    hscjac New Member

    i am currently taking the generic form of wellbrutrin extended release. problem i have been having is that i will see the pill in my bowel movements about 10 to 12 hours after i have taken it. this has been happening for a while. any clues as to why?
  2. TwoCatDoctors

    TwoCatDoctors New Member

    It's time to call the doctor that prescribed the wellbutrin and explain this to him/her and ask the doctor how he/she wants to proceed. It's best to let the prescribing doctor that knows your medical history and conditions decide how to deal with this. Hugs and good luck.
  3. hscjac

    hscjac New Member

    i actually took a Qtip and pressed on one once....sounds gross, i know, but wanted to see what it was. any way, it had some material in it, not just an empty shell. I told my doctor about it and he just kind of looked at me stupid. he didnt do much about it, just prescribed the med all over again!!
    [This Message was Edited on 09/29/2012]
  4. freida

    freida Active Member

    It seems like a good idea,
    to either ask your dr to prescribe the other type...

    OR to ask your pharmacist about the entire issue.

    They usually know more than drs ,
    about specifics on meds,
    and they often give very good suggestions,
    and they might even be willing to call your dr to request a change for you.

    Another option is to also ask the pharmacist if cutting the pill in half,
    before taking it, would solve the problem.

    The pharmacies sell very inexpensive pill cutters ($2) that work easily and well,
    and they know which pills should or shouldn't be cut.

    Maybe that's not recomended for a time-release,

    but I do suggest the free discussion with a pharmacist!

    BTW, I would have checked out the tab closely too.
    You needed the info on it. :)

    Leah
  5. Mikie

    Mikie Moderator

    It can be dangerous to grind up time release tablets because one can get an OD from too much of the med hitting the system at once. Talk to the pharmacist and call the doc back. How do some of these guys get through med school?

    Love, Mikie
  6. hscjac

    hscjac New Member

    thanks everyone for the advice. going to make a few calls. hopefully i will find the answers and get things fixed. my doctor put me on an abilify to help with the depression since the wellbrutrin wasnt doing the complete job. not digesting the complete dose will explain why my depression is not under control!!!!
  7. Granniluvsu

    Granniluvsu Member

    They usually know A LOT more that these doctors about meds. Very strange !

    Let us know what you find out.

    Hugz,
    Granni